# SDR DALA2022081805605

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 90,843 hours, 23,515 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DOOR OR GIRT BAR PROXIMITY SENSOR COVER DAMAGE/MISSING / LOCATIONS: 4R / ACARS TEXT: FRC5271014RSLIDE MOORING LINE OUTOF PLACE / INTERIOR. CORRECTIVE ACTION: RESECURED MOORING LINE PER B757 AMM 25-65. (2370111)
